# SDR 2023FA0000213

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Aircraft: N991MK
- Make and model: Skrsky S76C
- Aircraft serial: 760808
- Aircraft time: 2,809 hours, 9,693 cycles
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transducer
- Part number: 7690001884102
- Part serial: 0485
- Condition: Defective
- Location: Zone 200
- Part time: 25 hours, 88 cycles
- Component: Collective Tran, Skrsky
- Component part number: 7690001884102
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORT:  WHEN DEPARTING PN44 IN 431MK WITH TWO PAX ONBOARD, WE EXPERIENCED A MOMENTARY LOSS OF POWER WITH ENGINE OSCILLATIONS. ON TAKEOFF WE PULLED APPROXIMATELY 95% TQ, AFTER ABOUT 5 SECONDS THE LEFT ENGINE ROLLED BACK TO ABOUT 70% TQ AND THE RIGHT SPIKED TO 108% TQ.  ALL INDICATIONS RETURNED TO NORMAL AFTER MOVING THE COLLECTIVE SLIGHTLY. WE WERE DISCUSSING WHAT TO DO NEXT WHEN THE SAME THING HAPPENED AGAIN IN CRUISE EXCEPT AT A LOWER POWER SETTING. IN CRUISE WE WERE PULLING ABOUT 75% TQ WHEN THE LEFT ENGINE DROPPED TO ABOUT 50% AND THE RIGHT ENGINE ROSE TO COMPENSATE. CREW ELECTED TO RETURN TO TTN WHERE PASSENGERS TRANSFERRED TO ANOTHER HELICOPTER TO CONTINUE THE TRIP.  THIS COLLECTIVE STICK TRANSDUCER HAS BEEN CHANGED MULTIPLE TIMES SINCE THE FIRST OF THE YEAR.  S/N: 0454 REPLACED AFTER 47.8 HOURS, FAILED INSPECTION; S/N:0485 FAILED AFTER 25.2 HOURS.   ALL THE FAILURES HAVE BEEN AN INFLIGHT TORQUE OSCILLATION OR MOMENTARY LOSS OF TORQUE.
